American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Burhan Sadiq and Divakar Viswanath. Finite difference weights, spectral differentiation, and superconvergence. Math. Comp. 83 (2014) 2403-2427.
Abstract, references, and article information   
View Article: PDF

[2] Xiaowei Huang, Chuansheng Wu and Jun Zhou. Numerical differentiation by integration. Math. Comp. 83 (2014) 789-807.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Griewank, Lutz Lehmann, Hernan Leovey and Marat Zilberman. Automatic evaluations of cross-derivatives. Math. Comp. 83 (2014) 251-274.
Abstract, references, and article information   
View Article: PDF

[4] Shuai Lu and Sergei V. Pereverzev. Numerical differentiation from a viewpoint of regularization theory. Math. Comp. 75 (2006) 1853-1870. MR 2240638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maurice Hasson. Wavelet-based filters for accurate computation of derivatives. Math. Comp. 75 (2006) 259-280. MR 2176399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander G. Ramm and Alexandra B. Smirnova. On stable numerical differentiation. Math. Comp. 70 (2001) 1131-1153. MR 1826578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert S. Anderssen and Markus Hegland. For numerical differentiation, dimensionality can be a blessing!. Math. Comp. 68 (1999) 1121-1141. MR 1620207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kent McCormick and Raymond O. Wells. Wavelet calculus and finite difference operators . Math. Comp. 63 (1994) 155-173. MR 1216261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bengt Fornberg. Generation of finite difference formulas on arbitrarily spaced grids . Math. Comp. 51 (1988) 699-706. MR 935077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. C. Mjolsness and Blair Swartz. Some plane curvature approximations . Math. Comp. 49 (1987) 215-230. MR 890263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H.-O. Kreiss, T. A. Manteuffel, B. Swartz, B. Wendroff and A. B. White. Supra-convergent schemes on irregular grids . Math. Comp. 47 (1986) 537-554. MR 856701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. S. Stepleman and N. D. Winarsky. Adaptive numerical differentiation . Math. Comp. 33 (1979) 1257-1264. MR 537969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jane Cullum. The effective choice of the smoothing norm in regularization . Math. Comp. 33 (1979) 149-170. MR 514816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. B. Keller and V. Pereyra. Symbolic generation of finite difference formulas . Math. Comp. 32 (1978) 955-971. MR 0494848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vidar Thomée. High order local approximations to derivatives in the finite element method . Math. Comp. 31 (1977) 652-660. MR 0438664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Herbert E. Salzer. Some problems in optimally stable Lagrangian differentiation . Math. Comp. 28 (1974) 1105-1115. MR 0368391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thomas J. Osler. The integral analogue of the Leibniz rule . Math. Comp. 26 (1972) 903-915. MR 0314240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Pelios and R. W. Klopfenstein. Minimal error constant numerical differentiation (N.D.) formulas . Math. Comp. 26 (1972) 467-475. MR 0307441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David K. Kahaner. Minimum norm differentiation formulas with improved roundoff error bounds . Math. Comp. 26 (1972) 477-485. MR 0309279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert E. Huddleston. Some relations between the values of a function and its first derivative at $n$ abscissa points . Math. Comp. 25 (1971) 553-558. MR 0297097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1